# SDR DALA2022081605559

- Difficulty date: August 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 7,054 hours, 3,229 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L/H ELEVATOR FOR ACCESS HINGE #2 AND #3 REPAIR. REMOVED L/H ELEVATOR PER A220 AMP 27-35 509872 PERFORMED REPAIRS PER PRI 601323-14 REV 1 AND 601387-14 REV 0 INSTALLED ELEVATOR PER AMDS WORK CARD 2730-6001-LH. RII C/W REF AMDS W/C 2730-6001- LH DELTA QC 5350. (LP# 2359191)
